MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,ENDOTRACHEAL,SUBG,7.5

MEDLINE INDUSTRIES, LP; TUBE,ENDOTRACHEAL,SUBG,7.5
Catalog Number DYNJ18875
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the patient required "insertion/placement of ett" for "respiratory distress", and the cuff "did not inflate to provide securement in the trachea" when "10cc of air" was used to fill the cuff.The customer reported a new tube was required to be inserted.The customer reported the patient did not experience hypoxia or difficulty breathing related to the reported issue.The customer reported the patient had "cardiac arrest" post intubation however, it "was not related to the intubation per md".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the patient required "insertion/placement of ett" for "respiratory distress", and the cuff "did not inflate to provide securement in the trachea" when "10cc of air" was used to fill the cuff.

Common Device Name
TUBE,ENDOTRACHEAL,SUBG,7.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19392278
Report Number1417592-2024-00618
Device Sequence Number20771816
Product Code BTR
UDI-Device Identifier20888277652702
UDI-Public20888277652702
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ18875
Device Lot Number59223020155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-24-043
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown